# SDR DALA2015021801432

- Difficulty date: February 15, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA BS 1500 RBL 12 FLOOR SUPPORT ATTACH ANGLE CORRODED. REMOVED AND REPLACED THE ANGLE IAW SRM.
